# SDR UALA2012030801527

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 66,448 hours, 9,405 cycles
- Engine: Pwa PW40903
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD IN FRONT OF LAV 131 IS SPONGY.  REPLACED FLOOR PANEL REF SFOOV WRITE UP B3260X.
